# SDR 06FDEA03721

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB293311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER L/E ACCESS PANEL NR 526FB I/B FLANGE FOUND CRACKED BETWEEN NR 14 AND NR 15 SLAT TRACK.  LT WING LOWER L/E CRACK AT ACCESS PANEL 526 FB I/B FLANGE BETWEEN NR 14 AND 15 SLAT TRACK   REPAIRED AS PER SRM 57-10-00 FIG 18 VOL I. THIS REPAIR CLASSIFIED AS MINOR PER GMM   6-2-100.
